Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: headaches with effexor please help shaz

Posted by laurie_lu on September 1, 2004, at 21:52:55

In reply to Re: headaches with effexor please help, posted by shaz on August 31, 2004, at 20:58:05

My vision also became more blurry as if my eye muscles weren't able to focus on anything. Oh and having an orgasm took forever and ever. Very frustrating.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[385450]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:laurie_lu thread:384970
URL: http://www.dr-bob.org/babble/20040830/msgs/385450.html